# SDR SWAA2013051616129

- Difficulty date: May 6, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 9923417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOORBEAM SUPPORT CRACKED AT STA 737, RBL 44.  REMOVED AND REPLACED SUPPORT IAW SRM.
